# SDR DALA13044350927

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 64,986 hours, 49,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT MULTIPLE OVERHEAD EMERGENCY PATHWAY LIGHTS IN THE MID-CABIN WERE INOPERATIVE.  MX REPLACED THE POWER SUPPLY AND RELAMPED AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
